Author = Jung Rye Lee
Fixed point results on p-metric spaces via p-simulation functions

Articles in Press, Accepted Manuscript, Available Online from 23 March 2023


Jung Rye Lee; Abdolsattar Gholidahneh; Shaban Sedghi

Generalized Euler-Lagrange (m,n)-cubic functional equation and its stability

Volume 14, Issue 1, January 2023, Pages 193-204


Matina J. Rassias; P. Narasimman; Choonkil Park; Jung Rye Lee

An additive $(u, \beta)$-functional equation and linear mappings in Banach modules

Volume 13, Issue 2, July 2022, Pages 1747-1755


Siriluk Paokanta; Choonkil Park; Jung Rye Lee

Hyers stability of lattice derivations

Volume 13, Issue 1, March 2022, Pages 3239-3248


Ehsan Movahednia; Choonkil Park; Jung Rye Lee

On fixed point in C*-algebra valued metric spaces using $C_*$-class function

Volume 12, Issue 2, November 2021, Pages 1157-1161


Deepak Kumar; Dhariwal Rishi; Choonkil Park; Jung Rye Lee

Quadratic $\rho$-functional inequalities in $\beta$-homogeneous normed spaces

Volume 6, Issue 2, November 2015, Pages 21-26


Choonkil Park; Sang Og Kim; Jung Rye Lee; Dong Yun Shin